# SDR 99ZZZX4522

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147CF
- Make and model: Bell 407
- Aircraft serial: 53281
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800118
- Condition: Cracked
- Location: Tailboom
- Part time: 696 hours
- Component: 407030801101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND CRACK ON PRE-FLIGHT CHECK NEAR FORWARD END OF HORIZONTAL STABILIZER MOUNTING BRACKET (UPPER).  THIS OEM INSTALLED BRACKET WAS LOADED WHEN INSTALLED.  MFG SUPPLIED APPROVED DATA AND BRACKET WAS REPLACED.  THIS BRACKET WAS ON THE RIGHT HAND SIDE OF TAILBOOM.
